# SDR CA030930002

- Difficulty date: September 29, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 44,040 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Odor
- Part number: 1879009
- Condition: Detected
- Location: Heat Exchanger
- Component: Heat Exchanger, Airesrch
- Component part number: 1879009
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED AN ELECTRICAL BURNING ODOR IN THE CABIN ON APPROACH WITH GEAR SELECTED DOWN.DURING GROUND TEST , THE PROBLEM WAS TRACED TO THE RT AIR CONDITIONING PACK .THE HEAT EXCHANGER HAD BEEN REPLACED ON THE PREVIOUS FLIGHT AND WAS FRESHLY O/H AND PAINTED. THE COELESER BAG WAS REPLACED AND THE AIR CONDITIONING PACK WAS OPERATED AND CHECKED SERVICEABLE.
